MathSciNet Relay Station
MathSciNet bibliographic data
MR2817403 (2012f:53058) 53C21 (49Q05 53A30 53C42)
Espinar, José M. Invariant conformal metrics on $\Bbb{S}\sp {n}$. Trans. Amer. Math. Soc. 363 (2011), no. 11, 5649–5661.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement